# SDR AWXA200601380

- Difficulty date: July 18, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 56,870 hours, 39,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6552878533
- Condition: Corroded
- Location: Fuselage
- Part time: 56,870 hours, 39,237 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CORROSION ON THE L2 INNER CHORD BS 947-998, LBL 43-59, WL 208.  REMOVED AND REPLACED L2 INNER CHORD B/S 947-998 LBL 43-59 WL208 IAW B737-300 SRM 51-40-02-0G PARA B AND D.  THE CORROSION WAS LOCATED ON THE AFT ENTRY DOOR SURROUND STRUCTURE LOWER SILL, CHORD INNER, PART NUMBER 65-52878-533. (REFER TO BOEING DRAWING 65-52878 ITEM -533) WHICH IS  A SUBASSEMBLY PART OF PART NUMBER 65-52878, WEB (REFER TO BOEING 737-300 D6-37635 STRUCTURAL REPAIR MANUAL 53-60-15-0I FIGURE 1, DETAIL II,  ITEM 1).
